# SDR 95FDEA01120

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498147
- Condition: Cracked
- Location: Bs 1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR AND RIVETS PULLING THROUGH STR 29R BS 1174 WL 154.  CUT OUT DAMAGED SECTION OF STR AND REPAIRED PER SRM 53-10-03 FIG 1.
